# SDR SIMA200129004

- Difficulty date: October 11, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N235AE
- Make and model: Saab 340B
- Aircraft serial: 340B235
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410802
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR EMERGENCY EXIT LIGHT OUT AT 10B.  REMOVED AND REPLACED LIGHT ASSEMBLY AT 10B IAW SAAB 340 AMM.  OPERATIONALLY CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
